However, UCERIS is a steroid. Long-time use of UCERIS tablets can cause you to have too much glucocorticosteroid medicine in your blood (hypercorticism). Tell your healthcare provider if you have any of the following signs and symptoms of hypercorticism: acne, bruising easily, rounding of your face (moon face), ankle swelling, thicker or more hair on your body and face, a fatty pad or hump between your shoulders (buffalo hump), or pink or purple stretch marks on the skin of your abdomen, thighs, breasts, and arms.
When UCERIS tablets are taken for a long period of time, the adrenal glands do not make enough steroid hormones (adrenal suppression). Tell your healthcare provider if you are under stress or have any of the following symptoms of adrenal suppression: tiredness, weakness, nausea, vomiting, and low blood pressure.
UCERIS tablets may weaken your immune system. Taking medicines that weaken your immune system makes you more likely to get infections. Avoid contact with people who have contagious diseases such as chickenpox or measles while taking UCERIS tablets.